# SDR CA980330013

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spline
- Part number: 503801145
- Condition: Stripped
- Location: Mlg Motor
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR SELECTED UP RED LIGHT REMAINED ON IN HANDLE.  GEAR SELECTED TO DOWN POSITION AND RED LIGHT STILL REMAINED ON, NO GREEN LIGHTS.  GEAR LOWERED MANUALLY.  THIS A/C IS NOT MODIFIED TO HYDRAULIC GEAR AND STILL USES ORIGINAL BEECH ELECTRO MECHANICAL GEAR OPERATION.
